Last reply 6 years ago
For the girls (no boys allowed)

Hi ladies,

I know this is kinda gross for some but have any of you experienced late periods when on Rebif. I just wanted to check whether anyone has experienced this and also do your periods affect you in any way when it comes to your MS? Do your muscles feel more stiff etc?

Thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

vgalpin83
6 years ago

Hiya – my periods are still the same but im on the pill still so its as regular as it was. However, during my period my temperature seems higher and therefore i feel a bit groggier – a few more headaches and a bit tireder etc, but thats all ive really noticed. maybe try the pill if you are having a lot of trouble or pain?


T
6 years ago

I was on Rebif for over three years and never noticed it affecting my periods. Saying that, I also have Polycystic Ovarian Syndrome so my periods have always been all over the place anyway!

I always find I get much more tired around my ToM. The first couple of days I am totally drained – more so than before my MS.


Mawson
6 years ago

My periods were never any different when taking Rebif, but was on the pill at the same timwe.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.